# SDR AALA202106099006

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,623 hours, 9,901 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cooling Fan
- Part number: 4100945A
- Part serial: 0971
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IFE SMOKE DETECTOR LIGHT IS ON WILL NOT EXTINGUISH. REPLACED IFE COOLING FAN PER AMM 21-27-35.
